← Return to Burning Mouth Syndrome. I have it very severe.

Discussion
mygrigio (@mygrigio)

Burning Mouth Syndrome. I have it very severe.

Skin Health | Last Active: Aug 31 8:42am | Replies (536)

Comment receiving replies
@nanettehathaway

I have had neuropathic burning mouth syndrome since Dec. 2010. Most Drs. I’ve seen have never heard of it. I am on gabapentin and Lyrica, they are not working. Does anyone know of a specific Dr. who treats this disorder. I am in pain 24 hrs. per day, it is very SEVERE pain. Need help and a support group. HELP, NANETTE

Jump to this post


Replies to "I have had neuropathic burning mouth syndrome since Dec. 2010. Most Drs. I've seen have never..."

Gabapentn and Lyrica did not help. Klonipin is the only drug that gives me relief. Find a dentist who specialized in facial pain and has appropriate training. I was often misdiagnosed as having fibromyalgia.

Please do not use KLONOPIN & disregard any advice to take it! It is a CONTROLLED SUBSTANCE for a reason!! I have used it & almost lost my life!!!! I became mentally & physically disabled after getting off of it! You can’t think or function & people lose their marraiges, jobs etc. please be careful!!!!!!! I would not recommend taking this medication!!!!!

Nanette,i share your pain.I burn seven days a week.I am an 18yr sufferer.I have been to the best in Boston.I have taken some many meds,i lost count.I have had accupuncture,saw healing priests,i even have blessed from Lourdes in France.I believe because there is little funding for this condition,not much is studied.I to went to Tufts craniel pain clinic in Boston,and i think my Dr never saw a patient with this condition..Its’trial and error..I wish you well.One day without pain is a blessed day..I’ll pray for all of us who suffer from this..God Bless..

Shellb123 your experience is not typical. You have given your opinion which I disagree with. Klonopin is a fine medication if it is used appropriately. I have used it in the past and it was fine. I would use it again if necessary.

Klonopin is a benzodiazepine & all benzodiazepines can cause physical dependence. It is not meant for long-term use as I was prescribed. I’m glad you had a good experience but that doesn’t disregard that it can have MAJOR withdrawal symptoms if not weaned off slowly & if taken long-term it causes physical dependence. My comments were to HELP someone & PREVENT them from going through the HORRIBLE DISABLING withdrawal that I had for nearly ONE YEAR!!!! I shared my experience as to HELP someone else NOT go through what I went through!!!! I WISH SOMEONE SHARED THEIR EXPERIENCE W/ME BEFORE I TOOK THAT HATEFUL CRIPPLING DRUG!!!!! Also, do not state facts that you can not back up – my experience happens to more people than you know!!!!! It is TYPICAL & many many people have become addicted to Benzo’s so don’t come on here & make light of a situation that can cause death, suicide, divorce, mental/physical disabilities etc. it is a VERY SERIOUS drug & should be taken w/CAUTION or in my opinion NOT AT ALL!!!!!

I agree as well.clonazepam is same as klonipin. It does help.
I don’t like taking it,but it seems to be the only medication that all burning mouth recipients use,in addition to cymbalta,or lyrica.
God bless all who suffer with this debilating condition.

Please read my comments.I've been suffering for 18yrs plus
I'm currently receiving botox shots.Going to try laser.please Google ,botox for b.m.s.
and Google laser treatment.
Boston would be the best place to receive the treatment..
Good luck.
Dr's in Boston ,definitely know all about b.m.s.feel free to contact me anytime..

  Request Appointment